# SDR SWAA2023030902654

- Difficulty date: February 13, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL AT 380-400 2'LEFT OF CENTER LINE IS CRACKED.<[01] INSTALLED EWIS PROTECTION AT ANGLE REPLACEMENT AREA PER B737-700 AMM 20-60-07-913-801.;[02] REMOVED CRACKED ANGLE AT FLOOR STRCTURE BET. STA 380 AND STA 400 BL0 PER B737-700 SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW ANGLE PER B737-700 SRM 51-10-02-0G-0.;[04] VERIFIED STEPS #1; #2 AND #3. OK TO APPLY ALODINE AND PRIMER.;[05] TREATED AND PRIMED NEW HOLES PER B737-700 SRM 51-20-01-0G-0 ANDAMM 51-21-72-370-804.;[06] VERIFIED STEP #5.;[07] OK TO INSTALL NEW ANGLE.;[08] INSTALLED NEW ANGLE AT FLOOR STRCTURE BET. STA 380 AND STA 400 BL0 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #143A5400.;[09] REMOVED EWIS PROTECTION FROM ANGLE REPLACEMENT AREA PER B737-700 20-60-07-913-801.;[10] VERIFIED STEP #8.;[11] VERIFIED STEP #9; EWIS PROTECTION REMOVED AND CLEANED AREA.
